MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B20
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's monitor was unable to display the live image.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the system was not in clinical use when the issue was identified.This issue arose during patient exchange after the procedure.Philips field service engineer (fse) visited onsite confirmed the reported malfunction.Fse noted a similar issue on (b)(6) 2025 and resolved it by reinstalling the software and restoring the system.The fse found that without auto-transfer enabled, images from certain protocol conditions were not transferred.After reviewing log, it confirms no export failure or blank screen issue was observed.To resolve the issue, auto-transfer settings were applied and network timeout settings unchanged.After auto-transfer settings were applied, the system returned to full functionality.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, it was identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement, which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the instructions for use, the user of the product must institute a user routine checks program.The user of the product shall make sure that all checks and actions have been satisfactorily completed before using the product for its intended purpose.It is instructed to not use the product for any application until the user is sure that the user routine checks have been satisfactorily completed, therefore, as the device was outside of use at the time the issue was identified, the user would identify this issue prior to use, and the issue happened due to improper maintenance.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23612705
Report Number3003768277-2025-015120
Device Sequence Number15975189
Product Code OWB
UDI-Device Identifier00884838116801
UDI-Public(01)00884838116801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 B20
Device Catalogue Number722236
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown